Red And Itchy Skin Spots?

Illustration of Red And Itchy Skin Spots?
Illustration: Red And Itchy Skin Spots? firstderm.com

Tonight, I want to ask, my sister has red skin and itchiness in almost all bodies except face and palms and feet. Itching starts to feel around 1 week, the accompanying symptoms are absent … only red and itchy spots. List of medicines that consumed the last few times: holimox-500, phenamine 500, and voltadex 50. He is not currently undergoing a certain diet. He also has never traveled to a particular place. Is there contact with something that can cause itching, for example pet dander? My guess is because in his bed there was a rat who stayed there for a long time. 2 times went to the doctor, but the doctor said he didn’t know the disease. So can you help answer me or not? Please if you know what the disease is, what causes it, and how to overcome it? Thank you doctor Good night

1 Answer:

Hi Novia,


The onset of itching on the body accompanied by rashes and reddish spots can be caused by the following things:

Skin irritation
Allergic reaction
Viral infections such as chickenpox, mononucleosis, measles

Bacterial or fungal infections

If the complaint only arises when exposed to a specific condition, it is very possible that the complaint is caused by an allergic reaction. Allergic reaction itself is an excessive body reaction when exposed to allergens (allergens). These allergens can vary between individuals so allergic reactions can be caused by different conditions in each person.


If the complaint has already been examined by a doctor but still often settled, I highly recommend that your brother discuss it with the doctor who treats him so that he gets further treatment according to his condition. Your sister can also ask the opinion of other doctors related to the complaint and I suggest that your sister consult directly with a dermatologist to get optimal treatment.


The further tests that can be recommended by doctors are blood tests, allergy tests or skin scrapings. If the complaint is caused by an allergy, your doctor may prescribe an antihistamine class of anti-allergic drugs such as cetirizine or loratadine and encourage your sister to avoid conditions that can cause the complaint.


Following are suggestions regarding your sister's complaints:

Perform a healthy lifestyle
Manage stress wisely
Avoid conditions that can trigger complaints
Perform treatment as directed by a doctor, immediately consult a doctor if complaints persist or even worsen

May be useful,


dr. Budiono

: by

Related Question

Regarding The Terms Contained In The Drug

Regarding The Terms Contained In The Drug

(6 months ago)

Good afternoon, I want to ask the meaning of puritan in medicine, what is the problem, because I found the word puritan in a medicine thanks... Read more

A Safe Diet For Breastfeeding Mothers?

A Safe Diet For Breastfeeding Mothers?

(2 months ago)

I want to ask what herbal remedies for weight loss are safe for breastfeeding mothers? Because I’m the type of person who can’t diet food. Ask for a solution, doctor. T... Read more

The Cause Of 10 Months Baby Getting Measles After MR Immunization?

The Cause Of 10 Months Baby Getting Measles After MR Immunization?

(2 months ago)

Good afternoon, my child aged 10 months on 6 September was given an injection of MR immunization, on Sundays his body had a high fever of 39.5 ° C, Monday, Tuesday, Wednesday it w... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *